MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS TBD; MOTOR, DRILL, PNEUMATIC

MDT POWERED SURGICAL SOLUTIONS TBD; MOTOR, DRILL, PNEUMATIC
Model Number AA07
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the attachment was broken.At the time of event, the patient impact is unknown.Additional information was received stating that detached bearings were found during evaluation.
 
Additional Manufacturer Narrative
H3: product analysis :evaluation determined that the bearings were broken.The likely cause of failure couldn't able to determined.It was also noted that the laser markings are worn and color ring is scratched.B.2.3 date of incident or estimated date of incident was not provided to the manufacturer.Event notified date used as date of incident until further information is obtained.Aware date used as date of analysis performed date as the event is reported based on evaluation findings.This regulatory report is being submitted due to retrospective review through capa #672570 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
TBD
Common Device Name
MOTOR, DRILL, PNEUMATIC
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer (Section G)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24787209
Report Number1625507-2026-00468
Device Sequence Number15949510
Product Code HBB
UDI-Device Identifier00643169740983
UDI-Public(01)00643169740983(11)170613
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K020069
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAA07
Device Catalogue NumberAA07
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/06/2026
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown